Advanced

Linear Controllers for Exponential Tracking of Systems in Chained Form

Lefeber, E.; Robertsson, Anders LU and Nijmeijer, H. (2000) In International Journal of Robust and Nonlinear Control 10(4). p.243-264
Abstract
In this paper we address the tracking problem for a class of non-holonomic chained-form control systems. We present a simple solution for both the state feedback and the dynamic output feedback problem. The proposed controllers are linear and render the tracking error dynamics globally 𝒦-exponentially stable. We also deal with both control problems under input saturation. Application of the results to the control of wheeled mobile robots is illustrated by means of simulations of a car pulling a single trailer.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
International Journal of Robust and Nonlinear Control
volume
10
issue
4
pages
243 - 264
publisher
John Wiley & Sons
external identifiers
  • scopus:0034166033
ISSN
1099-1239
DOI
10.1002/(SICI)1099-1239(20000415)10:4<243::AID-RNC472>3.0.CO;2-P
language
English
LU publication?
yes
id
9b6fbd4f-9dbd-496c-a078-328f4c57f21a (old id 162925)
date added to LUP
2007-07-09 09:54:25
date last changed
2017-11-05 04:44:13
@article{9b6fbd4f-9dbd-496c-a078-328f4c57f21a,
  abstract     = {In this paper we address the tracking problem for a class of non-holonomic chained-form control systems. We present a simple solution for both the state feedback and the dynamic output feedback problem. The proposed controllers are linear and render the tracking error dynamics globally &amp;Kscr;-exponentially stable. We also deal with both control problems under input saturation. Application of the results to the control of wheeled mobile robots is illustrated by means of simulations of a car pulling a single trailer.},
  author       = {Lefeber, E. and Robertsson, Anders and Nijmeijer, H.},
  issn         = {1099-1239},
  language     = {eng},
  number       = {4},
  pages        = {243--264},
  publisher    = {John Wiley & Sons},
  series       = {International Journal of Robust and Nonlinear Control},
  title        = {Linear Controllers for Exponential Tracking of Systems in Chained Form},
  url          = {http://dx.doi.org/10.1002/(SICI)1099-1239(20000415)10:4<243::AID-RNC472>3.0.CO;2-P},
  volume       = {10},
  year         = {2000},
}